A duality in integral geometry; some generalizations of the Radon transform
Author(s)
Helgason, Sigurdur
DownloadHelgason-1964-Duality.pdf (1.109Mb)
Metadata
Show full item recordDescription
First published in the Bulletin of the American Mathematical Society in Vol.70, 1964, published by the American Mathematical Society
Date issued
1964Department
Massachusetts Institute of Technology. Department of MathematicsPublisher
American Mathematical Society
Citation
Bulletin of the American Mathematical Society 70 (1964), 435-446
Keywords
radon transform, integral geometry